# SDR USAA991299

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48138
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Pan
- Condition: Cracked
- Location: Pax Door
- Part time: 44,135 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK, FOUND APPROX 9 INCH CRACK ON PANEL ASSEMBLY UPPER FORWARD DOOR OF MED DOOR PAN.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR 95269.  (M)
